# SDR DALA1161009880

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 3,030 hours, 2,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: O-Ring
- Condition: Leaking
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, AFTER A REQUEST FOR INCREASED CABIN TEMP INBACK OF AIRCRAFT, STRONG ODOR (OIL SMELL) ENTERED CABIN, CAUSING FLIGHT ATTENDANTS TO GET SICK. WITH CABIN TEMP CONTROL RETURNED TO AUTO, SMELL WENT AWAY.  SECURED AND REPLACED O-RING ON RIGHT PACK ACM SERVICE PORT FOR OIL LEAKAGE.  REPLACED RIGHT MLG DOOR RETRACT ACTUATOR FOR LEAK TRAILING INTO APU INLET.  CLEANED APU INLET, AND PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS.
